# SDR UALA2009041301062

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 65,536 hours, 19,012 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 2862
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  CENTER ELECT 2 PUMP PRESS LIGHT ILLUMINATED.  REPLACED PUMP ASSY AND PRESSURE AND CASE DRAIN FILTERS.  LEAK AND OPS CHECK OKAY.
